Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2012, 2:11 PM EDT for Coffee County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 2:11 PM EDT (18:11 UTC)
- Expired
- Jun 5, 2012, 3:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Coffee County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 12:24 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
912 WUUS52 KJAX 051811 SVRJAX GAC069-051900- /O.NEW.KJAX.SV.W.0100.120605T1811Z-120605T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 211 PM EDT TUE JUN 5 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COFFEE COUNTY IN SOUTHEAST GEORGIA * UNTIL 300 PM EDT * AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROXTON...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST GREEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. && LAT...LON 3167 8263 3153 8265 3158 8295 3167 8292 TIME...MOT...LOC 1811Z 273DEG 21KT 3162 8285 $$ WOLF
2 follow-up statements
110 WWUS52 KJAX 051831 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EDT TUE JUN 5 2012 GAC069-051900- /O.CON.KJAX.SV.W.0100.000000T0000Z-120605T1900Z/ COFFEE GA- 231 PM EDT TUE JUN 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR EASTERN COFFEE COUNTY... AT 231 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST GREEN...OR 8 MILES EAST OF BROXTON...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST GREEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. && LAT...LON 3155 8265 3159 8281 3167 8281 3167 8263 TIME...MOT...LOC 1831Z 270DEG 20KT 3164 8274 $$ WOLF
232 WWUS52 KJAX 051850 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 250 PM EDT TUE JUN 5 2012 GAC069-051901- /O.EXP.KJAX.SV.W.0100.000000T0000Z-120605T1900Z/ COFFEE GA- 250 PM EDT TUE JUN 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE COUNTY WILL EXPIRE AT 300 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3155 8265 3159 8281 3167 8281 3167 8263 TIME...MOT...LOC 1851Z 270DEG 20KT 3164 8261 $$ WOLF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:47 AM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 5, 9:47 AM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 947 AM EDT TUE JUN 5 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVE... .UPDATE...REMNANTS OF MCS ACROSS SW ALABAMA WILL MOVE INTO THE AREA THIS AFTERNOON DURING MAX HEATING. STORMS WILL LIKELY FIRE UP ALONG AN EAST WEST BOUNDARY ACROSS SE GA BY EARLY THIS AFTERNOON AND SPREAD INTO EXTREME NE FL DURING THE MID TO LATE AFTERNOON. OUTFLOWS AND LIFT FROM REMNANT MCS WILL HELP ENHANCE THE STORMS. SPC CONTINUES TO HAVE THE SLIGHT RISK AREA FROM I-10 NORTH INTO SE GA WHICH IS THE AREA THAT WILL HAVE GREATEST LIFT AND DEEP LAYER SHEAR. WILL CONTINUE WITH THE HIGHEST POPS ACROSS THIS REGION WITH MENTION OF THE POSSIBILITY OF DAMAGING WINDS AND HAIL. FURTHER SOUTH...STORMS WILL BE MORE SCATTERED BUT STILL COULD BE STRONG DUE TO ACTIVE WEST COAST SEA BREEZE AND ANY OUTFLOWS THAT COULD MAKE IT THAT FAR SOUTH AND INTERSECT WITH THE SEA BREEZE. WILL NUDGE UP MAX TEMPS A COUPLE OF DEGREES WITH MOST AREAS NEAR 90 OR THE LOWER 90S BEFORE THE ONSET OF STORMS. && .AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM AROUND I-10 NORTH AND WILL BE ADDING TEMPO GROUPS ON NEXT TAF ISSUANCE FOR TS...MVFR...AND GUSTY WINDS AT SSI BETWEEN 18Z-21Z...AT JAX...CRG...VQQ BETWEEN 20Z-23Z. WILL ALSO CONTINUE WITH SHRA AND VCTS INTO THE EVE TIL AROUND 04Z DUE TO FRONT DRIFTING SOUTH INTO THE AREA. STORMS EXPECTED TO BE MORE SCATTERED FURTHER SOUTH ALONG GULF SEA BREEZE AND WILL HAVE VCTS WITH CB AT GNV GOING AFT 18Z AND CONTINUING INTO THE EVE. && .MARINE...DATA BUOY OBS INDICATING WINDS HAVE BEEN GRADUALLY DECREASING AND WILL DROP THE EXERCISE CAUTION ON NEXT ISSUANCE. HOWEVER...AN EXERCISE CAUTION WILL PROBABLY BE ISSUED AGAIN TONIGHT AS SW WINDS ARE EXPECTED TO INCREASE AS FRONT SAGS SOUTH TOWARDS THE AREA. MAIN CONCERN FOR THE AFTERNOON AND EVE WILL BE FOR SCATTERED TO NUMEROUS STORMS THAT WILL BE MOVING OFFSHORE SOME OF WHICH COULD BE STRONG OR SEVERE. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 88 69 86 66 / 70 70 50 50 SSI 87 73 86 72 / 80 80 70 50 JAX 90 71 88 69 / 70 70 70 50 SGJ 88 74 89 72 / 50 50 70 40 GNV 90 72 88 70 / 40 40 60 40 OCF 91 73 89 71 / 30 30 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/SPC
Hazardous weather outlook, Jun 5, 12:40 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1240 PM EDT TUE JUN 5 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-061000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1240 PM EDT TUE JUN 5 2012 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST FLORIDA UNTIL 9 PM... ...LOCALLY HEAVY RAINFALL EXPECTED THROUGH THURSDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM AND IT INCLUDES ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST FLORIDA WHICH INCLUDES THE JACKSONVILLE METRO AREA...LAKE CITY...AND LIVE OAK. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THIS AREA INTO THE EARLY EVENING AND MAY PRODUCE DAMAGING WINDS AND LARGE HAIL. MORE DETAILS CAN BE FOUND IN THE WATCH COUNTY NOTIFICATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY...WITH SOME STRONG STORMS POSSIBLE. AS STORMS MAY TRAIN FROM WEST TO EAST...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP
In the hours before
Special weather statement, Jun 5, 1:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EDT TUE JUN 5 2012
GAZ133-135-136-051830-
APPLING-JEFF DAVIS-WAYNE-
143 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WAYNE...NORTHEASTERN JEFF DAVIS AND NORTHEASTERN APPLING
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 230 PM EDT...
AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF PLANT HATCH...MOVING EAST AT
30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PLANT HATCH THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3197 8242 3194 8233 3194 8228 3191 8222
3191 8213 3189 8212 3190 8211 3185 8208
3182 8201 3179 8199 3180 8196 3176 8193
3189 8253 3197 8253 3195 8250 3198 8249
TIME...MOT...LOC 1744Z 278DEG 25KT 3194 8240
NELSONSpecial weather statement, Jun 5, 1:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT TUE JUN 5 2012
GAZ136-152>154-051845-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
156 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WAYNE...NORTHEASTERN BRANTLEY...CENTRAL GLYNN AND
EXTREME SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...
AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WAYNESVILLE...OR 13 MILES EAST OF
NAHUNTA...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WAYNESVILLE...THALMANN...DOCK JUNCTION...BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3124 8128 3120 8126 3120 8132 3115 8135
3121 8184 3135 8185 3134 8146 3133 8143
3128 8140 3128 8133 3129 8128 3127 8125
3125 8125
TIME...MOT...LOC 1756Z 276DEG 29KT 3124 8172
NELSONLocal storm report, Jun 5, 1:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT TUE JUN 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL BAXLEY 31.76N 82.35W
06/05/2012 E1.00 INCH APPLING GA EMERGENCY MNGR
THE EMA REPORTED NICKLE TO QUARTER SIZED HAIL IN BAXLEY.
THERE WAS ALSO A REPORT OF A TREE DOWN.
&&
PPSpecial weather statement, Jun 5, 1:59 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT TUE JUN 5 2012
GAZ136-152>154-051845-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
159 PM EDT TUE JUN 5 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WAYNE...NORTHEASTERN BRANTLEY...AND CENTRAL GLYNN FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM
EDT...
AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WAYNESVILLE...OR 13 MILES EAST OF
NAHUNTA...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WAYNESVILLE...THALMANN...DOCK JUNCTION...BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3124 8128 3120 8126 3120 8132 3115 8135
3121 8184 3135 8185 3134 8146 3133 8143
3128 8140 3128 8133 3129 8128 3127 8125
3125 8125
TIME...MOT...LOC 1756Z 276DEG 29KT 3124 8172
NELSONSpecial weather statement, Jun 5, 2:03 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 203 PM EDT TUE JUN 5 2012 GAZ134>136-151-051845- APPLING-BACON-PIERCE-WAYNE- 203 PM EDT TUE JUN 5 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND EASTERN BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT... AT 203 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 14 MILES NORTHWEST OF SCREVEN...OR 10 MILES SOUTH OF SURRENCY...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP AND BROADHURST THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3163 8180 3141 8184 3152 8236 3168 8235 TIME...MOT...LOC 1803Z 282DEG 30KT 3158 8221 NELSON
Special weather statement, Jun 5, 2:10 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EDT TUE JUN 5 2012 GAZ134>136-151-051900- APPLING-BACON-PIERCE-WAYNE- 210 PM EDT TUE JUN 5 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND SOUTHERN BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF ALMA...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ALMA...NEW LACY...BRISTOL AND SCREVEN THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3156 8200 3138 8201 3148 8254 3161 8256 TIME...MOT...LOC 1810Z 277DEG 24KT 3153 8240 NELSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:56 PM EDT | Special Weather Statement | JAX | Ware | 34 min |
| Jun 5, 1:15 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 45 min |
| Jun 5, 1:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Jun 5, 1:28 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 47 min |
| Jun 5, 1:43 PM EDT | Special Weather Statement | JAX | Appling | 47 min |
| Jun 5, 1:56 PM EDT | Special Weather Statement | JAX | Glynn | 49 min |
| Jun 5, 1:59 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Jun 5, 2:03 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 5, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn | 39 min |
| Jun 5, 2:10 PM EDT | Special Weather Statement | JAX | Bacon | 50 min |
| Jun 5, 2:33 PM EDT | Special Weather Statement | JAX | Wayne | 42 min |
| Jun 5, 2:48 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Wayne | 42 min |
| Jun 5, 2:49 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Jun 5, 3:01 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 44 min |
| Jun 5, 3:17 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| Jun 5, 3:38 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 23 min |
| Jun 5, 3:50 PM EDT | Special Weather Statement | JAX | Brantley | 40 min |
| Jun 5, 4:03 PM EDT | Special Weather Statement | JAX | Glynn | 42 min |
| Jun 5, 4:08 PM EDT | Special Weather Statement | JAX | Jeff Davis | 52 min |
| Jun 5, 4:34 PM EDT | Special Weather Statement | JAX | Brantley | 26 min |
| Jun 5, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 40 min |
| Jun 5, 4:47 PM EDT | Special Weather Statement | JAX | Echols | 28 min |
| Jun 5, 5:15 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| Jun 5, 6:02 PM EDT | Special Weather Statement | JAX | Clinch | 28 min |
| Jun 5, 6:37 PM EDT | Special Weather Statement | JAX | Clinch | 23 min |
| Jun 5, 6:55 PM EDT | Special Weather Statement | JAX | Clinch | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.